Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v53.i12.60
pages 41-48

Theoretical Analysis of a Microwave Toroidal Cavity Transducer

Yu. Ye. Gordienko
A.Ya. Usikov Institute for Radiophysics and Electronics of the National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkiv 61085, Ukraine; Kharkiv National University of Radio Engineering and Electronics, 14 Nauka Ave, Kharkiv, 61166, Ukraine
A. Yu. Panchenko
Kharkiv National University of Radio Electronics, 14, Nauky Avenue, Kharkiv, 61166, Ukraine
A. A. Ryabukhin
Kharkov State Technical University of Radio Engineering and Electronics, 14, Lenin ave, Kharkov, 61726, Ukraine

ABSTRACT

Numerical methods for analyzing microwave cavity transducer are considered. The efficiency of the computational techniques is analyzed, based on the partial domain method and application of the Green function expansions in orthonormal basic functions. The conditions and character of convergence are analyzed for solutions to the algebraic equation sets following for different kinds of cavity break-up into partial domains. Comparative characteristics are presented and extrapolation method are indicated that should allow constructing effective procedures to obtain accurate solutions.


Articles with similar content:

APPLIED RADIOPHYSICS
A Hollow Dielectric Waveguide as a Field Former in Quasioptical- Waveguide Modeling of Electromagnetic Scattering

Telecommunications and Radio Engineering, Vol.51, 1997, issue 2-3
V. K. Kiseliov
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Vladimir A. Pepelyaev , Alexey A. Chikriy
On a Certain Approach to the Solution of the Dependence Reconstruction Problem in the Class of Piecewise-Linear Functions
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Oleg V. Babak
Multiple Plane Waves Expansion Method for Dispersive Media
Telecommunications and Radio Engineering, Vol.67, 2008, issue 9
I. A. Sukhoivanov, I. V. Guriev, V. I. Lipkina, A. S. Gnatenko
CLASSIFICATION OF VIDEO-OBJECTS IN ATTRIBUTE SPACE OF THE WALSH FUNCTIONS
Telecommunications and Radio Engineering, Vol.72, 2013, issue 19
N. V. Vlasenko, O. V. Sytnik